# SDR SWIA202158614

- Difficulty date: May 28, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 45,858 hours, 39,106 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SEAL RETAINER TRACK HAS MULTIPLE AREAS OF CORROSION.    (FILED CLOSED)    REMOVED AND REPLACED ALL FOUR MAIN AVIONICS DOOR SEAL RETAINER SEGMENTS IN REF TO SRM 51-42-06.
